Über kompakte Riemannsche Mannigfaltigkeiten.

W. Klingenberg

Mathematische Annalen (1959)

  • Volume: 137, page 351-361
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Klingenberg, W.. "Über kompakte Riemannsche Mannigfaltigkeiten.." Mathematische Annalen 137 (1959): 351-361. <http://eudml.org/doc/160687>.

author = {Klingenberg, W.},
journal = {Mathematische Annalen},
keywords = {Riemannian manifolds},
pages = {351-361},
title = {Über kompakte Riemannsche Mannigfaltigkeiten.},
url = {http://eudml.org/doc/160687},
volume = {137},
year = {1959},

AU - Klingenberg, W.
TI - Über kompakte Riemannsche Mannigfaltigkeiten.
JO - Mathematische Annalen
PY - 1959
VL - 137
SP - 351
EP - 361
KW - Riemannian manifolds
UR - http://eudml.org/doc/160687
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.